MathSciNet Relay Station
MathSciNet bibliographic data
MR335804 (49 #583) 30A66
Buck, R. C. Necessary and sufficient conditions for Carlson's theorem for entire functions. Proc. Amer. Math. Soc. 42 (1974), 636–638.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement